| Model Number |
367324 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/11/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported when using the bd vacutainer® push button blood collection set there was blood leakage or other sample leakage from the device other than the insertion site or needle tip and failure of product to contain blood/medication.The following information was provided by the initial reporter.The customer stated: "blood leakage occurred during blood collection.".
Additional Manufacturer Narrative
There were multiple medical device types reported to be involved.The information for each 510(k) number is as follows: common device name: intravascular administration set.Medical device type: fpa.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
Bd received 1 sample and 5 photos for investigation.The photos were reviewed and the customer¿s indicated failure mode was observed.The samples were tested and the indicated failure mode was observed.Damage to the extension tubing was present near the female luer connector.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed; however, bd was not able to identify a root cause for the indicated failure mode.H3 other text : see h.10.
Event or Problem Description